# SDR AALA202412048421

- Difficulty date: November 12, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 92,030 hours, 11,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SUPPORT PLATE LOCATED MIDDLE SLAT TRACK OF SLAT 7 AT LEFT WING. REPLACED SUPPORT PLATE PER  B777-200 SRM 51-10-02-0G AND DWG # 114W2510.
